# SDR IXXA060053S

- Difficulty date: October 7, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Horiz Stab
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND LEFT HORIZONTAL STABILIZER INBOARD TRAILING EDGE LOWER ANGLE CRACKED AT STATION XE 29.77.  REMOVED DAMAGE, FABRICATED REPAIR PART, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED REPAIR PART AND FASTENERS IN LEFT HORIZONTAL STABILIZER TRAILING EDGE LOWER ANGLE AT STATION XE 29.77 IAW DC8 SRM 51-2-1, 51-1-4, 51-1-5 AND 51-1-8.
